Pacific Journal of Mathematics

Composants of Hausdorff indecomposable continua; a mapping approach.

David P. Bellamy

Article information

Pacific J. Math., Volume 47, Number 2 (1973), 303-309.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54F20


Bellamy, David P. Composants of Hausdorff indecomposable continua; a mapping approach. Pacific J. Math. 47 (1973), no. 2, 303--309.

Export citation


  • [1] D.P. Bellamy, A non-metric indecomposable continuum, Duke Math. J., 38, No.1 (1971), 15-20.
  • [2] D.P. Bellamy, Topological Properties of Compactifications of Half-Open Interval., Ph. D. Thesis, Michigan State University,(1968).
  • [3] G.R. Gordh, Jr., Indecomposable Hausdorff Continua and Mappings of Connected Linearly Ordered Spaces, presented totheUniversityof Oklahoma Conference onGeneral Topology, March,1972.
  • [4] G. W. Henderson, Proof that every compact decomposable continuum which is topologically equivalent to each of its nondegenerate subcontinua is an arc, Annals of Math., 72, No. 3 (1960),421-428.
  • [5] J. G. Hocking andG. S. Young, Topology, Addison-Wesley, Reading, Mass., (1969).
  • [6] K. Kuratowski, Topology, Vol. II, Academic Press, NewYork and London, (1968).
  • [7] S. Mazurkiewicz, Sur les Continus Indecomposables, Fund. Math., 10(1927),305-310.
  • [8] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc, 63 (1948), 581-594.
  • [9] J. W. Rogers, Jr., On mapping indecomposable continua onto certain chainable indecomposable continua, Proc. Amer. Math. Soc, 25. No. 2 (1970),449-456.
  • [10] M. E. Rudin, Composants and N, Proceedings of the Washington State University Conference on General Topology, (1970), 117-119.
  • [11] L. E. Ward, Jr., A fixed point theorem for multi-valued functions, Pacific J. Math., 8 (1958), 921-927.